# SDR V0XD20210609001

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #3 SLAT #1 SLAT BOX SUPPORT CRACKED INSIDE FUEL TANK. CORRECTIVE ACTION: REMOVED CRACKED BRACKET, FABRICATED AND INSTALLED A NEW BRACKET(CC670-12992) IAW BOMBARDIER DRAWING # CC670-12992, 51-21-11, 51-25-06 AND CRJ 900 SRM 51-42-02
